# SDR AUS20020637

- Difficulty date: May 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 9550176020
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HIGH ENERGY IGNITION SYSTEM GENERATOR CONTAMINATED WITH WATER DUE TO INCORRECT SEALING OF THE UNIT DURING MANUFACTURE.
